# SDR SWIA202412100920

- Difficulty date: September 20, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #7780. #1 ENGINE LOWER FAN COWL DOOR AT 6 O'CLOCK POSITION. DENT MEASURES 4" LONG, 3.5" WIDE, 0.145" DEEP. W/D RATION IS 24. CRJ700 SRM 54-14-00-101-001-A01. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE ALL EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 12/8/2024)    REPAIRED DENTED AREA ON #1 ENGINE LOWER FAN COWL DOOR AT 6 O'CLOCK REF REO 670-54-14-1298 REV.-- DATED 2024-11-08.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
